Navigation

Inhalt Hotkeys
Fakultät für Mathematik
Fakultät für Mathematik
F. Göring, J. Harant: Prescribed edges and forbidden edges for a cycle in a planar graph

F. Göring, J. Harant: Prescribed edges and forbidden edges for a cycle in a planar graph


Author(s):
F. Göring
J. Harant
Title:
F. Göring, J. Harant: Prescribed edges and forbidden edges for a cycle in a planar graph
Electronic source:
application/pdf
Preprint series:
Technische Universität Chemnitz, Fakultät für Mathematik (Germany). Preprint 17, 2010
Mathematics Subject Classification:
05C38 []
05C40 []
05C45 []
Abstract:
In 19656, W.T. Tutte proved that a 4-connected planar graph is hamiltonian. Moreover, in 1997, D.P. Sanders extended this to the result that a 4-connected planar graph contains a hamiltonian cycle through any two of its edges. J. Harant and S. Senitsch (Disc. Math. 309(2009)4949-4951) even proved that a planar graph G has a cycle containing a given subset X of its vertex set and any two prescribed edges of the subgraph G[X] of G induced by X if |X| >= 3 and if X is 4-connected in G. If X=V(G) then Sanders'result follows. Here we consider the case that X is 5-connected in G and that there are prescribed edges and forbidden edges of G|X| for a cycle through X.
Keywords:
Planar graph, Cycle
Language:
English
Publication time:
2010

Presseartikel

  • MINT gewinnt

    Drei sächsische Hochschulen verfolgen unterschiedliche Konzepte, um Studieninteressenten Mathematik, Informatik, Naturwissenschaften und Technik schmackhaft zu machen …

  • Mathematik ganz alltagsnah

    „Videowoche der Mathematik“ zeigt das Fach von seiner spannenden, menschlichen und alltagstauglichen Seite …

  • Wahlzeit an der Universität

    Wahlvorschläge für Organe und Ämter an der TU Chemnitz können bis zum 23. Oktober 2017 eingereicht werden – Briefwahlanträge sind bis 27. Oktober 2017 zu stellen …